MathSciNet Relay Station
MathSciNet bibliographic data
MR619955 47A99 (47A40 58F10 81E10)
Paneitz, Stephen M. Unitarization of symplectics and stability for causal differential equations in Hilbert space. J. Funct. Anal. 41 (1981), no. 3, 315–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement